×

Found 134 Documents (Results 1–100)

100
MathJax

On self-adjoint operators generated by nonhomogeneous elliptic problems with discontinuous boundary conditions and conjugation conditions. (English. Russian original) Zbl 0735.35050

Ukr. Math. J. 43, No. 3, 338-345 (1991); translation from Ukr. Mat. Zh. 43, No. 3, 374-381 (1991).
MSC:  35J25 35K60 47F05
PDF BibTeX XML Cite
Full Text: DOI

Shock layer structure of Burgers’ equation. (English) Zbl 0820.35122

Liu, Fon-Che (ed.) et al., Proceedings of the 1989 conference on nonlinear analysis, Academia Sinica, Taipei, Republic of China, 19-24 June, 1989. Singapore: World Scientific. 237-257 (1991).
MSC:  35Q53 76L05 35C20
PDF BibTeX XML Cite

Asymptotic stability of linear nonautonomous dissipative hyperbolic partial differential equation. (English) Zbl 0826.35065

Farkas, M. (ed.) et al., Differential equations and its applications. Proceedings of the colloquium on differential equations and applications, held in Budapest, August 21-24, 1991. Amsterdam: North-Holland Publishing Company. Colloq. Math. Soc. János Bolyai. 62, 201-212 (1991).
MSC:  35L20 35B35
PDF BibTeX XML Cite

Oscillation criteria for second order superlinear differential equations. (English) Zbl 0796.34022

Yoshizawa, T. (ed.) et al., Proceedings of the international symposium on functional differential equations, Kyoto, Japan, 30 August - 2 September 1990. Singapore: World Scientific. 357-361 (1991).
MSC:  34C10
PDF BibTeX XML Cite

Periodic solutions of nonlinear functional differential equations. (English) Zbl 0796.34056

Yoshizawa, T. (ed.) et al., Proceedings of the international symposium on functional differential equations, Kyoto, Japan, 30 August - 2 September 1990. Singapore: World Scientific. 120-126 (1991).
MSC:  34K99 34C25
PDF BibTeX XML Cite

Periodic solutions of some superlinear functional differential equations. (English) Zbl 0796.34052

Yoshizawa, T. (ed.) et al., Proceedings of the international symposium on functional differential equations, Kyoto, Japan, 30 August - 2 September 1990. Singapore: World Scientific. 19-31 (1991).
MSC:  34K99 34C25
PDF BibTeX XML Cite

On some inverse problems for parabolic equations. (English. Russian original) Zbl 0766.35069

Sov. Math., Dokl. 43, No. 1, 166-170 (1991); translation from Dokl. Akad. Nauk SSSR 316, No. 4, 791-795 (1991).
Reviewer: M.Goebel (Halle)
PDF BibTeX XML Cite

Existence of a countable set of periodic, spherically symmetric solutions of a nonlinear wave equation. (English. Russian original) Zbl 0741.35040

Math. USSR, Izv. 38, No. 1, 107-129 (1992); translation from Izv. Akad. Nauk SSSR, Ser. Mat. 55, No. 1, 110-133 (1991).
PDF BibTeX XML Cite
Full Text: DOI

Green’s functions and matrices of equations and systems of elliptic type. Textbook. (Funktsii i matritsy Grina uravnenij i sistem ehllipticheskogo tipa. Uchebnoe posobie.) (Russian) Zbl 0786.35002

Dnepropetrovsk: Izdatel’stvo Dnepropetrovskogo Gosudarstvennogo Universiteta, 148 p. (1991).
MSC:  35-02 35C15 35J15 35J45
PDF BibTeX XML Cite

Nonlinear partial differential equations of second order. Transl. from the Chinese by Kai Seng Chou. (English) Zbl 0759.35001

Translations of Mathematical Monographs. 95. Providence, RI: American Mathematical Society (AMS). vii, 251 p. (1991).
Reviewer: P.Drábek (Plzen)
PDF BibTeX XML Cite

Ein Programmsystem für die numerische Lösung der Poisson-Gleichung auf lokal verfeinerten Kartesischen Gittern. (A program system for the numerical solution of the Poisson equation on locally refined Cartesian grids). (German) Zbl 0721.65058

Karlsruhe: Univ. Karlsruhe, SFB 210, Strömungsmechanische Bemessungsgrundlagen für Bauwerke. 65 S. (1991).
PDF BibTeX XML Cite

Partial differential equations of evolution. Translator: Leopold Herrmann. Transl. editor: E. H. Twizell. (English) Zbl 0726.35001

Ellis Horwood Series in Mathematics and its Applications. Statistics, Operational Research and Computational Mathematics Section. New York etc.: Ellis Horwood; Prague: SNTL - Publishers of Technical Literature. 261 p. (1991).
PDF BibTeX XML Cite

The method of two-variable expansion of the solution of an integrodifferential equation with a small parameter. (English. Russian original) Zbl 0733.45012

Ukr. Math. J. 43, No. 1, 107-111 (1991); translation from Ukr. Mat. Zh. 43, No. 1, 129-133 (1991).
MSC:  45J05 45G10 45L05
PDF BibTeX XML Cite
Full Text: DOI

Point transformations and linearizability of second order ordinary differential equations. (English. Russian original) Zbl 0733.34044

Math. Notes 49, No. 1, 103-105 (1991); translation from Mat. Zametki 49, No. 1, 146-148 (1991).
MSC:  34C20 34A25 34A34
PDF BibTeX XML Cite
Full Text: DOI

The Dirichlet problem for a differential-operator equation of second order on the half-line. (English. Russian original) Zbl 0725.34026

Sel. Math. Sov. 10, No. 1, 81-89 (1991); translation from Application of functional analytic methods to problems of mathematical physics, Collect. sci. Works, Kiev 1987, 89-97 (1987).
MSC:  34B99 47E05 34G10
PDF BibTeX XML Cite

Numerical solution of partial differential equations from technics. Difference methods, finite elements, and treatment of large systems of equations. 2., durchges. Aufl. (Numerische Lösung von partiellen Differentialgleichungen der Technik. Differenzenverfahren, Finite Elemente und die Behandlung großer Gleichungssysteme.) (German) Zbl 0782.65125

Mathematische Methoden in der Technik. 1. Stuttgart: B. G. Teubner. 183 p. (1991).
PDF BibTeX XML Cite

Determination of the evolution of a parameter in an abstract parabolic equation. (English. Russian original) Zbl 0766.35080

Differ. Equations 27, No. 1, 91-96 (1991); translation from Differ. Uravn. 27, No. 1, 114-120 (1991).
Reviewer: P.Stefanov (Sofia)
MSC:  35R30 34G10 35K20
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

Software